# SDR CA981113007

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Part number: AN31151
- Condition: Burnt
- Location: Pitot System
- Part time: 22,915 hours
- Component: PH1100IDH
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITOT TUBE POSITIVE PIN FOUND BURNT INSIDE THE RECEPTACLE.  RECEPTACLE BURNT INSIDE AND OUT.
